MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ESBF2814C103E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information received: it was reported that it is unclear if the leak is confined to the main body bifurcated device.It is also unclear which implanted devices are associated with the endoleak.This is a system report.The section d information is for the primary device, which was in use with the following: endurant ii aortic stent graft, product id: etcf2828c49e, serial number: (b)(6) endurant ii iliac stent graft, product id: etlw1616c93e, serial number: (b)(6) endurant ii iliac stent graft, product id: etlw1613c124e, serial number: (b)(6) endurant ii iliac stent graft, product id: etlw1613c93e, serial number: (b)(6) endurant ii iliac stent graft, product id: etlw1613c82e, serial number: (b)(6) endurant ii iliac stent graft, product id: etlw1613c124e, serial number: (b)(6).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Film analysis: the reported endoleak was confirmed on the films provided; however the cause and subtype of endoleak could not conclusively be determined.Lack of pre-implant did not allow for assessment of the pre-implant anatomy and earlier post implant cts were not available for assessment of the stent graft configuration over time.Endoleak interrogation via selective angiograms (i.E., injection of contrast from several levels within the stent graft) to determine the endoleak type was not available for review, and the imaging quality was suboptimal due to artifacts.A type ia endoleak seems unlikely as there appeared to be an adequate proximal seal.Type ii can be ruled out as no patent collateral vessels were noted at the level of the aneurysm sac.A type iiia separation endoleak is not considered a potential cause as adequate overlap between stent graft components was observed.While a type iiib fabric endoleak, due to the presence of calcification which may have interacted with the stent grafts, cannot be ruled out, it is likely that a type ib endoleak may be present due to the observed loss of distal seal of the right iliac limb.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
An endurant iis stent graft system was implanted during the endovascular procedure of an aaa it was reported that a follow-up ct taken four years later showed a possible endoleak.Per the physician the cause of the event is undetermined.No additional clinical sequelae were provided and the patient will be monitored.

Brand Name
ENDURANT IIS BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21190322
Report Number9612164-2025-00345
Device Sequence Number8640043
Product Code MIH
UDI-Device Identifier00643169439979
UDI-Public00643169439979
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/07/2022
Device Model NumberESBF2814C103E
Device Catalogue NumberESBF2814C103E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Supplement Date Received by Manufacturer01/20/2025
01/31/2025
Initial Report FDA Received Date01/20/2025
Supplement Report FDA Received Date01/21/2025
02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/07/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient Age80 YR
Patient SexFemale